MathSciNet Relay Station
MathSciNet bibliographic data
MR1799027 (2002b:33004) 33C20 (33F05 65D20)
Gutiérrez, R.; Rodriguez, J.; Sáez, A. J. Approximation of hypergeometric functions with matricial argument through their development in series of zonal polynomials. Electron. Trans. Numer. Anal. 11 (2000), 121–130 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement